User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Davis, R. A., Pfaffel, O., and Stelzer, R. 
Title:
Limit theory for the largest eigenvalues of sample covariance matrices with heavy-tails 
Keywords:
Random matrix theory; Heavy-tailed distribution; Random matrix with dependent entries; Largest singular value; Sample covariance matrix; Largest eigenvalue; Linear process; Random coefficient model 
Journal title:
Stochastic Processes and their Applications 
Year:
2014 
Journal volume:
124 
Journal issue:
Pages contribution:
18-50 
Reviewed:
ja 
Language:
en 
Status:
Postprint / reviewed 
TUM Institution:
Lehrstuhl für Mathematische Statistik